# SDR CA100802002

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,189 hours
- Engine: Ge CF348E5A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 17016603001
- Condition: Failed
- Location: Pre-Cooler
- Part time: 11,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET LEAKING DAMAGED W606 AND W607 WIRE HARNESS.  .  IT APPEARS TO BE MADE OF A THIN PIECE OF METAL SANDWICHED BETWEEN PRESSED PAPER COVERED IN A CARBON POWDER.
